# SDR TWAA0104603

- Difficulty date: March 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 52,717 hours, 27,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROW 5 THRU 15 CAME ON DURING FLIGHT.  ALL THE LIGHTS WENT OUT WITH THE EMERGENCY LIGHT SWITCH TURNED OFF.  RECONNECTED THE BATTERY PACK AT ROW 5.  CHECK-C 2-13-01 STL.
